Hi My husband met with an accident three months back.The car rammed into the truck, it was a major accident which led to neck fracture, some 80 stictches on the face and head injury. MRI reports showed contusion in occipital lobe of brain.He was advised to take Eptoin as a precautionary medicine to avoid epilepsy. It has been three months he is taking this medicine, We got his MRI done again and got to know that there is still one contusion small left in the brain and doctor advised to take Eption for a year. Since few days he has developed some allergic reactions in the body, he is getting rashes on the body during night and at times there is sweeling on the lips also.He is having cough also which is not going since a month. I am bit concerned now as I read from earlier answers that eptoin has severe side effects which includes rashes as well as sweeing of lips Could u please advice what should be done? I am seriously concerned aout him as he is staying away from me for work Please help!